# SDR CALA2022083102228

- Difficulty date: August 29, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757
- Aircraft serial: 27560
- Aircraft time: 87,976 hours, 20,966 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floor Support
- Part number: 146N5246U7
- Condition: None
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 147450-0100-0080 BLENDED, 100% MATERIAL LOSS. REMOVED & REPLACED NEW FLOOR SUPPOR T AT L4 DOOR LWR SILL IAW B757 SRM 51-40-02 PAR 7 (SEE BACK FOR WORK ACCOMPLISHED) PREVIOUS ENTRY HAD INCORRECT DESCRIPTION. CORRECT DESCRIPTION AS FOLLOWS: CORROSION AROUND NUT PLATES AT L4 DOOR LWR SILL, LWR SURFACE. REF AMES NR 147450-0100-0080 BLENDED, 100% MATERIAL LOSS. REMOVED & REPLACED NEW FLOOR SUPPOR T AT L4 DOOR LWR SILL IAW B757 SRM 51-40-02 PAR 7 (SEE BACK FOR WORK ACCOMPLISHED)
